# SDR 2002FA0000534

- Difficulty date: April 2, 2002
- Submitted: April 25, 2002
- Operation: General aviation
- Aircraft: N87SA
- Make and model: Beech B200
- Aircraft serial: BB1089
- Engine: Pwa PT6*
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 10138001313
- Part serial: 2812
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOW PACK HAS LOW FLOW TO CABIN.
